# SDR USAA990459

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1142
- Part time: 38,112 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK, FOUND 1 INCH CRACK IN RADIUS OF STRINGER AT STRINGER 5 LEFT AT STATION 1142.  INSTALLED REPAIR ANGLE PER EA 64489.  (M)
